| Model Number |
AU00T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that a plunger was defective and lens was also reported to be defective.Additional information was requested and received and it was further clarified that the lens was not able to be deployed.This happened during the surgery and the implant was in contact with the patient.As per the surgeon opinion the product had contributed o the event.The surgery was completed on the same day and there was no harm to the patient.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A qualified viscoelastic was indicated.Lens may become stuck in the device: ¿ if inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to become ¿stuck¿ in the device ¿ if the operating room temperature is too high (> 23°c / 73° f) lens folding consistency is negatively affected, the lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.The manufacturer internal reference number is: (b)(4).